# SDR SWAA2023062370579

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 7,006 hours, 3,069 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142DW HAS CRACK ON EDGE<[01] C/W EA M-21-125-00669
